Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Journal of Obstrectic Anaesthesia and Critical Care
Search articles
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 272
CASE REPORT
Year : 2012  |  Volume : 2  |  Issue : 2  |  Page : 103-104

Ondansetron-induced ventricular tachycardia in a patient of caesarian section


Department of Anesthesiology and Critical Care, S. N. Medical College, Agra, Uttar Pradesh, India

Correspondence Address:
Arpita Saxena
Department of Anaesthesia and Critical care, S.N. Medical College, Agra, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4472.104736

Rights and Permissions

We report a rare adverse effect of ondansetron in a 24-year-old female undergoing caesarian section, presenting as ventricular tachycardia and ectopics. Patient was treated with cardioversion and intravenous Amiodarone 150 mg.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3771    
    Printed96    
    Emailed0    
    PDF Downloaded393    
    Comments [Add]    
    Cited by others 1    

Recommend this journal